# SDR CALA2025091608952

- Difficulty date: September 14, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 66,203 hours, 24,624 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A13226
- Condition: Cracked
- Location: Sta663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AIR CONDITIONER BAY AFT UPPER ANGLE CRACKED ON IB SIDE. REF. AAR N/R:99950870 ESFR TRANSACTION COMPLETE REMOVED DAMAGED SECTION AND INSTALLED REPAIR AT STA 663 RH VAPOR BARRIER UPPER ATTACH ANGLE AND SPLICE FROM RBL5 TO RBL30 PER PER SRM 57-10-10-2R-5.
